# SDR FDEA201107022556

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,843 hours, 18,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FALLS OUT TOO EASILY.   REPLACED GIRT BAR PLASTIC CLIPS.
